# SDR REXA2019112651696

- Difficulty date: November 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67035506001
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : CRACKED UPPER / LOWER BRACKETS END OF CHANNEL AT FWD EDGE AFT BAGGAGE BAY DOOR CUTOUT ( CCT )
""SUMMARY: ON NRC. 00333, CHANNEL BRACKET WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01
MM670-35507-001
